# SDR SWAA2025111735581

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 62,587 hours, 40,868 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN REMOVING SEAL FOUND CRACK ON COVE PANEL.  PERMANENT REPAIR ACCOMPLISHED PER SRM 55-40-30-1A-1.
